# SDR SIMA20013207

- Difficulty date: November 26, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- System (JASC): 3210 · Main Landing Gear
- Part: Cap
- Part number: 14571035411
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 3 FINDING ON A CORROSION REPAIR ITEM.  LEFT AFT BEARING CAP CORRODED.  REMOVED AND REPLACED BEARING CAP IAW EMB 145 AMM 32-10-01-801-A.  (M)
